A correction to approximation of generalized homomorphisms in quasi-Banach algebrasIsmail Nikoufar;
Eshaghi et. al [Approximation of generalized homomorphisms in quasi--Banach algebras, An. St. Univ. Ovidius Constanta, 17(2), (2009), 203--214] defined the notion of generalized homomorphisms in quasi--Banach algebras. They investigated generalized homomorphisms from quasi--Banach algebras to $p$--Banach algebras and proved the generalized Hyers--Ulam--Rassias stability. In this paper, we show that their results only hold for Banach algebras and then we correct their results and prove the results for $p$--Banach algebras.
Vol. 19 (2018), No. 1, pp. 423-430